# SDR COMA9760023

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 887055
- Condition: Leaking
- Location: Rt Engine
- Component: Vickers, 887055
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AFTER REPLACEMENT OF ENGINE DRIVEN HYDRAULIC PUMP VALVE PLATE BOLTS AS IN VICKERS SERVICE BULLETIN 887055-29-01, HYDRAULIC PUMP LEAKAGE OCCURRED.  DISCOVERED HOLE IN PUMP FLANGE O-RING RECESS.  REPLACED HYDRAULIC PUMP.
